Nonlinear Dynamics

, Volume 92, Issue 3, pp 1157–1157 | Cite as

Correction to: The suppression of random parameter on the boundary crisis of the smooth and discontinuous oscillator system

  • Liang Wang
  • Mei Huang
  • Wei Xu
  • Limin Jin

1 Correction to: Nonlinear Dyn

There was a mix-up of Figs. 6+7 and 8+9 in the initial online publication. The original article has been corrected.

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Northwestern Polytechnical UniversityXi’anChina

Personalised recommendations